Solutions of singular IVPs of Lane-Emden type by homotopy perturbation method

Yildirim A. , Oezis T.

PHYSICS LETTERS A, vol.369, pp.70-76, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 369
  • Publication Date: 2007
  • Doi Number: 10.1016/j.physleta.2007.04.072
  • Title of Journal : PHYSICS LETTERS A
  • Page Numbers: pp.70-76


A new scheme, deduced from He's homotopy perturbation method, is presented for solving Lane-Emden type singular IVPs problem. The scheme is shown to be highly accurate, and only a few terms are required to obtain accurate computable solutions. (C) 2007 Elsevier B.V. All rights reserved.